Last year I went to the doctor where I was found to have a UTI. I was tested for STDs which came back negative as well. My doctor also put my on an antibiotic that clears up UTIs and STDs (this was while we waited for the test results). About a week later I called the doctor and she said it was just a UTI and to finish off the antibiotics as scheduled.
Now, a year to a year and a half later I've noticed a red circle about 1/2" wide around the opening of my penis and I have had puss leaking out of the opening of the penis. I have no pain at all, no itching, no swelling of the testicles and no increase in urination habits whatsoever.
I have been having sex with the same girl for the last 2 1/2 years so I don't believe it would be an STD, nor am I ruling out the possibility. This has been going on for the last 3 days (since Monday). The tip where it is red is also more "wrinkly" than the rest of the head of the penis.
Lastly, for the last (at least) year or so I've noticed a constant odor from my urine (I can smell it while I stand to urinate). It smells very similar to shrimp.
And as a side note, two years ago this summer I had a moment where I was extremely shaky and could hardly walk straight. I felt like I was drunk walking around (I was outside @ Hampton Beach in NH walking the boardwalks). We grabbed a quick sandwich and I started feeling progressively better. I find now that a small piece of candy "cures" this shaking routine. It happens most notably when I haven't eaten in a long period of time (if I eat breakfast @ 8:30A I'm shaking my 3:00P which is usually when I take my lunch break).
Could these problems be related? I've pondered the facts of Diabetes and Hypo/Hyperglycemia but I forgot to mention to my doctor at my last visit (1 year + ago).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?